Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

An evolutionary weighted $ p$-Laplacian with Neumann boundary value condition in a perforated domain


Authors: Yuanyuan Ke, Jingxue Yin and Chunhua Jin
Journal: Quart. Appl. Math. 66 (2008), 325-350
MSC (2000): Primary 35D05, 35B05, 35B45, 35B40
Published electronically: March 12, 2008
MathSciNet review: 2416776
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study an evolutionary weighted $ p$-Laplacian with Neumann boundary value condition in a perforated domain. We discuss the removability of the orifice for the radially symmetric steady solution, the general steady solution and for the evolutionary solution of the problem considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35D05, 35B05, 35B45, 35B40

Retrieve articles in all journals with MSC (2000): 35D05, 35B05, 35B45, 35B40


Additional Information

Yuanyuan Ke
Affiliation: Department of Mathematics, Jilin University, Changchun, Jilin 130012, People’s Republic of China; School of Mathematics $&$ Computational Science, Sun Yat-Sen University, Guangzhou 510275, People’s Republic of China
Email: keyy@jlu.edu.cn

Jingxue Yin
Affiliation: Department of Mathematics, Jilin University, Changchun, Jilin 130012, People’s Republic of China
Email: yjx@jlu.edu.cn

Chunhua Jin
Affiliation: Department of Mathematics, Jilin University, Changchun, Jilin 130012, People’s Republic of China
Email: jinchhua@126.com

DOI: http://dx.doi.org/10.1090/S0033-569X-08-01106-7
PII: S 0033-569X(08)01106-7
Keywords: Evolutionary weighted $p$-Laplacian, perforated domain, orifice
Received by editor(s): July 13, 2006
Published electronically: March 12, 2008
Additional Notes: This work is partially supported by NNSF of China, partially supported by NSFGD-06300481, partially supported by a Specific Foundation for Ph.D. Specialities of Educational Department of China, and partially supported by 985 Projects
Corresponding author. email: jinchhua@126.com
Article copyright: © Copyright 2008 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website